Alert archive / New Mexico / Flash Flood Watches in 2016

Flash Flood Watch 4, NWS Midland/Odessa, TX

August 11, 2016Eddy County, New Mexico

NWS Midland/Odessa, TX issued this flash flood watch at Aug 11, 2016, 2:15 AM MDT for Eddy County, New Mexico. It took effect at Aug 11, 2016, 6:00 AM MDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2016, 2:15 AM MDT (08:15 UTC)
In effect from
Aug 11, 2016, 6:00 AM MDT
Expired
Aug 12, 2016, 2:04 AM MDT
In force
20 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
None

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 8.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
2365 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WGUS64 KMAF 110815
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 AM CDT THU AUG 11 2016

...FLASH FLOOD WATCH TODAY AND TONIGHT FOR JEFF DAVIS...
PRESIDIO... AND BREWSTER COUNTIES...

.A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY AND TONIGHT FOR
JEFF DAVIS... PRESIDIO... AND BREWSTER COUNTIES. SOME LOCATIONS
NEAR THE RIO GRANDE RECEIVED HEAVY RAIN YESTERDAY AND THERE IS
THE POTENTIAL FOR ADDITIONAL HEAVY RAIN TODAY AND TONIGHT. THE
HEAVY RAIN POTENTIAL IS EXPECTED TO SHIFT NORTHEAST ON FRIDAY.

TXZ074-079>081-112200-
/O.NEW.KMAF.FF.A.0004.160811T1200Z-160812T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-
INCLUDING THE CITIES OF...ALPINE...FORT DAVIS...PRESIDIO...
MARFA...BIG BEND NP...MARATHON
315 AM CDT THU AUG 11 2016

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST TEXAS...INCLUDING 
  THE FOLLOWING AREAS...BIG BEND AREA...DAVIS/APACHE MOUNTAINS 
  AREA...MARFA PLATEAU AND PRESIDIO VALLEY. 

* FROM 7 AM CDT THIS MORNING THROUGH FRIDAY MORNING

* RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
353 
WGUS64 KMAF 111921
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
221 PM CDT THU AUG 11 2016

...FLASH FLOOD WATCH IS IN EFFECT TODAY THROUGH FRIDAY FOR JEFF
DAVIS...PRESIDIO...BREWSTER...AND CULBERSON COUNTIES...AND THE
EDDY COUNTY MOUNTAINS...

...FLASH FLOOD WATCH HAS BEEN ISSUED FOR FRIDAY EVENING THROUGH
SUNDAY MORNING FOR THE PERMIAN BASIN...SOUTHEAST NEW MEXICO...AND
UPPER TRANS PECOS AND PECOS COUNTY...

.RICH MOISTURE AND UPPER LEVEL ENERGY TRACKING OUT OF MEXICO WILL
FAVOR THE DEVELOPMENT OF SCATTERED TO NUMEROUS STORMS WITH HEAVY
RAIN ACROSS THE TRANS PECOS AND EDDY COUNTY MOUNTAINS THROUGH
FRIDAY. SOME LOCATIONS NEAR THE RIO GRANDE RECEIVED HEAVY RAIN
YESTERDAY.

THE POTENTIAL FOR HEAVY RAIN IS EXPECTED TO SHIFT NORTHEAST ON
FRIDAY EVENING INTO THE PERMIAN BASIN AND SOUTHEAST NEW MEXICO AS
A COLD FRONT INTERACTS WITH ABOVE NORMAL MOISTURE...POTENTIALLY
SLOW MOVING STORMS INCREASES CONCERNS AS WELL. URBAN AREAS WILL
ALSO BE PRONE TO FLOODING AND FLASH FLOODING. TOTAL RAINFALL
AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE BY SUNDAY MORNING.

NMZ028-029-033-034-TXZ045>048-050>053-058>063-067>070-075-121100-
/O.NEW.KMAF.FF.A.0005.160813T0000Z-160814T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...PECOS...MENTONE...KERMIT...ODESSA...
MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...
BIG LAKE...FORT STOCKTON
221 PM CDT THU AUG 11 2016 /121 PM MDT THU AUG 11 2016/

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND 
  TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NEW 
  MEXICO...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...NORTHERN 
  LEA COUNTY AND SOUTHERN LEA COUNTY. IN TEXAS...ANDREWS... 
  BORDEN...CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK... 
  HOWARD...LOVING...MARTIN...MIDLAND...MITCHELL...PECOS... 
  REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY... 
  UPTON...WARD AND WINKLER. 

* FROM FRIDAY EVENING THROUGH SUNDAY MORNING.

* RICH MOISTURE INTERACTING WITH A COLD FRONT.

* TO INCLUDE URBAN FLOODING AND FLASH FLOODING. 

* RAINFALL AMOUNTS OF 2 TO 4 INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

&&

$$

NMZ027-TXZ057-258-121100-
/O.EXB.KMAF.FF.A.0004.000000T0000Z-160813T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE MOUNTAINS OF EDDY COUNTY-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...VAN HORN...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
221 PM CDT THU AUG 11 2016 /121 PM MDT THU AUG 11 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHEAST NEW MEXICO 
  AND SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHEAST NEW MEXICO...GUADALUPE MOUNTAINS OF EDDY COUNTY. IN 
  SOUTHWEST TEXAS...GUADALUPE MOUNTAINS AND VAN HORN AND HIGHWAY 
  54 CORRIDOR. 

* THROUGH FRIDAY EVENING.

* RICH MOISTURE INTERACTING WITH A COLD FRONT.

* FLOODING AND FLASH FLOODING OF ARROYOS AND LOW WATER CROSSINGS.

* RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

&&

$$

TXZ074-079>081-121100-
/O.EXT.KMAF.FF.A.0004.000000T0000Z-160813T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-
INCLUDING THE CITIES OF...ALPINE...FORT DAVIS...PRESIDIO...
MARFA...BIG BEND NP...MARATHON
221 PM CDT THU AUG 11 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREAS...BIG
  BEND AREA...DAVIS/APACHE MOUNTAINS AREA...MARFA PLATEAU AND
  PRESIDIO VALLEY.

* THROUGH FRIDAY EVENING.

* RICH MOISTURE INTERACTING WITH A COLD FRONT.

* FLOODING AND FLASH FLOODING OF ARROYOS AND LOW WATER CROSSINGS.

* RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

&&

$$
987 
WGUS64 KMAF 120804
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
304 AM CDT FRI AUG 12 2016

...FLASH FLOOD WATCH FOR THE DAVIS MOUNTAINS... MARFA PLATEAU...
AND BIG BEND REGION THIS MORNING HAS BEEN CANCELLED...

...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH SUNDAY
MORNING FOR THE PERMIAN BASIN...SOUTHEAST NEW MEXICO...AND MOST 
OF THE TRANS PECOS...

.THE POTENTIAL FOR HEAVY RAIN IS EXPECTED TO DEVELOP THIS
AFTERNOON AND TONIGHT OVER THE PERMIAN BASIN AND SOUTHEAST NEW
MEXICO AS A COLD FRONT INTERACTS WITH ABUNDANT MOISTURE.
POTENTIALLY SLOW MOVING STORMS WILL INCREASE THIS CONCERN AS
WELL. URBAN AREAS WILL PARTICULARLY BE PRONE TO FLOODING AND
FLASH FLOODING. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE
POSSIBLE BY SUNDAY MORNING.

NMZ027-TXZ057-074-079>081-258-120915-
/O.CAN.KMAF.FF.A.0004.000000T0000Z-160813T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE MOUNTAINS OF EDDY COUNTY-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...VAN HORN...ALPINE...
FORT DAVIS...PRESIDIO...MARFA...BIG BEND NP...MARATHON...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
304 AM CDT FRI AUG 12 2016 /204 AM MDT FRI AUG 12 2016/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND
SOUTHWEST TEXAS HAS BEEN CANCELLED. WIDESPREAD HEAVY RAIN IS NOT
EXPECTED IN THIS REGION.

$$

NMZ028-029-033-034-TXZ045>048-050>053-058>063-067>070-075-122200-
/O.EXT.KMAF.FF.A.0005.160812T1800Z-160814T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...PECOS...MENTONE...KERMIT...ODESSA...
MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...
BIG LAKE...FORT STOCKTON
304 AM CDT FRI AUG 12 2016 /204 AM MDT FRI AUG 12 2016/

...FLASH FLOOD WATCH NOW IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHEAST NEW MEXICO AND TEXAS...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHEAST NEW MEXICO...CENTRAL LEA 
  COUNTY...EDDY COUNTY PLAINS...NORTHERN LEA COUNTY AND SOUTHERN 
  LEA COUNTY. IN TEXAS...ANDREWS...BORDEN...CRANE...DAWSON... 
  ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...MARTIN... 
  MIDLAND...MITCHELL...PECOS...REAGAN...REEVES COUNTY AND UPPER 
  TRANS PECOS...SCURRY...UPTON...WARD AND WINKLER. 

* FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON THROUGH SUNDAY MORNING

* RICH MOISTURE INTERACTING WITH A COLD FRONT.

* TO INCLUDE URBAN FLOODING AND FLASH FLOODING.

* RAINFALL AMOUNTS OF 2 TO 4 INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at Aug 10, 11:09 PM MDT, 3 hours 6 minutes earlier.

Area forecast discussion, Aug 10, 11:09 PM MDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1209 AM CDT THU AUG 11 2016

.DISCUSSION...

The latest Aviation Discussion is below.

&&

.AVIATION...

VFR conditions will prevail at all area terminals.  Thunderstorms
will develop again this afternoon with the westernmost terminals
being most likely affected.  Will go ahead and include a mention
of TSRA at KCNM, KPEQ, KINK and KFST in the 11/21Z to 11/24Z time
frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     77  97  72  90 /  20  30  60  60
Carlsbad                       73  93  71  84 /  40  30  50  60
Dryden                         79  96  77  96 /  20  30  30  40
Fort Stockton                  74  95  72  86 /  30  40  50  60
Guadalupe Pass                 65  85  65  78 /  40  40  50  50
Hobbs                          69  86  67  81 /  30  40  60  60
Marfa                          65  85  65  80 /  40  60  60  70
Midland Intl Airport           76  95  72  86 /  20  30  50  60
Odessa                         76  94  73  85 /  20  30  50  60
Wink                           75  96  72  85 /  30  30  50  60

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

99/99/
Hazardous weather outlook, Aug 10, 12:56 PM MDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
156 PM CDT WED AUG 10 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-111900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
156 PM CDT WED AUG 10 2016 /1256 PM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY WITH THE BEST
CHANCES OVER THE WEST THROUGH THIS EVENING. HEAVY RAINFALL AND
LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT FROM THESE
STORMS... BUT GUSTY WINDS TO 45 MPH AND FREQUENT LIGHTNING
STRIKES WILL ALSO ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE OVER MOST OF SOUTHEAST NEW
MEXICO AND WEST TEXAS THURSDAY AND FRIDAY...PARTICULARLY OVER THE
HIGHER TERRAIN. HEAVY RAINFALL...GUSTY WINDS AND FREQUENT
LIGHTNING WILL CONTINUE TO BE THE MAIN THREATS.

RAIN CHANCES INCREASE OVER MOST OF THE FORECAST AREA FRIDAY NIGHT
INTO THIS WEEKEND AS A COLD FRONT MOVES INTO THE REGION. HEAVY
RAINFALL AND FLASH FLOODING WILL BE POSSIBLE, SO STAY TUNED FOR
THE LATEST WATCHES, WARNINGS OR ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 1:21 PM MDTFlash Flood WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more60 hr
Aug 11, 12:36 PM MDTAreal Flood AdvisoryMAFEddy114 min

Nearby

Flash Flood Watches in New Mexico, 2016Flash Flood Watches in Texas, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.